# SDR ASAA2015060111943

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 30,117 hours, 8,899 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44989
- Condition: Failed
- Location: Nr 2 Fuel
- Part time: 24 hours, 7 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FILTER BYPASS ILLUMINATED AFTER ENGINE START.  ACFT GROUNDED.  REMOVED FUEL FILTER IAW MM 73-11-02 AND INSTALLED NEW FUEL FILTER NO CONTAMINATION NOTED.  REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW MM 73-34-01.  RAN ENGINE, NO LEAKS NOTED.
